# SDR DALA2017100907402

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 76,438 hours, 34,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR IS HARD TO ARM.  INSPECTED THE DOOR SLIDE. LUBRICATED THE DOOR GIRT BAR & ATTACHMENTS. OPS CHECKED GOOD DURING NUMEROUS CYCLES IAW AMM 25-66. ACFT OK FOR SERVICE.
